# SDR KCSA061247

- Difficulty date: July 29, 2006
- Submitted: July 29, 2006
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 81,281 hours, 19,802 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Repair
- Condition: Chafed
- Location: Nr Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STA 221.9 BULKHEAD REPAIR CHAFED AT HYDRAULIC LINE UNION FITTINGS.
